New soliton solutions of modified (3+1)-D Wazwaz–Benjamin–Bona–Mahony and (2+1)-D cubic Klein–Gordon equations using first integral method

Autor: Javeed Shumaila, Imran Tayyab, Ahmad Hijaz, Tchier Fairouz, Zhao Yun-Hui
Jazyk: angličtina
Rok vydání: 2023
Předmět:
Zdroj: Open Physics, Vol 21, Iss 1, Pp 2827-38 (2023)
Druh dokumentu: article
ISSN: 2391-5471
DOI: 10.1515/phys-2022-0229
Popis: In this article, first integral method (FIM) is used to acquire the analytical solutions of (3+1)-D Wazwaz–Benjamin–Bona–Mahony and (2+1)-D cubic Klein–Gordon equation. New soliton solutions are obtained, such as solitons, cuspon, and periodic solutions. FIM is a direct method to acquire soliton solutions of nonlinear partial differential equations (PDEs). The proposed technique can be used for solving higher dimensional PDEs. FIM can be implemented to solve integrable and ion-integrable equations.
Databáze: Directory of Open Access Journals